# SDR LR7A9842

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 34258224R
- Condition: Cracked
- Location: Bs 880
- Part time: 1,669 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CAP (P/N 342582-24R) WAS DISCOVERED CRACKED DURING MAINTENANCE.  CRACK WAS .15 INCH LENGTH  AT WL 203 FS 880 RT BL 63R.  REPAIRED PER MAINT PRODUCTION PERMIT L100-401-98-008  COTNEY DOC NR F68 REV 1R DATED 11/6/98.
